• Welcome to MuscleMecca Bodybuilding Forums

    Do you love bodybuilding and events like the Olympia and the Arnold Classic? Are you interested in Bodybuilding, Fitness or building muscle? If so check out and join our bodybuilding forum! Musclemecca bodybuilding forums is one of the oldest and most popular bodybuilding, fitness forums! Some past members of Musclemecca include Phil Heath, Ronnie Coleman, Gregg Valentine and More! We have over a million bodybuilding videos, pictures and articles! We have many helpful bodybuilding enthusiasts to answer questions and give you advice on building muscle! See You In The Bodybuilding Forums!

  • musclemecca bodybuilding forums does not sell or endorse any bodybuilding products. Do not sell any bodybuilding products through musclemecca bodybuilding forums.
    Musclemecca.com has no affiliation with advertisers; they simply purchase advertising space here. If you have questions go to their site and ask them directly.
    Advertisers are responsible for the content in their forums.
King Bodybuilding Labs

Painfull red injections

Big04pimpin

Mecca V.I.P.
VIP
Joined
Nov 28, 2006
Messages
1,801
Points
0
My buddy did an injection in his tricep, it got red and real sore, the redness spread over almost all of his tricep. What could this be? I don't think its an infection but its red to the touch so it could be. He had this happen in his quads too. its Test. E and Deca. He says it goes away after a few days so I think its an allergic reaction to something in it. Maybe too much BA? Any insight guys?
 

philosopher

Mecca V.I.P.
VIP
Joined
Jul 12, 2006
Messages
3,058
Points
0
Could be an infection or worse. If it holds on to long tell him to see a dokter. A guy at my gym had the same thing, started red and got very swolen in a few days. After a week the guy cound't wear anything because his arm was to big. He went to the dokter who gave him some penecilin which dident help, eventually he had to get a surgery to get it removed and they even took a bit of his muscle away. He got it from a STH injection. All in all I would better be safe than sorry like that guy.
 

Big04pimpin

Mecca V.I.P.
VIP
Joined
Nov 28, 2006
Messages
1,801
Points
0
Thanks for the response philosopher, It went away but its weird. He doesn't just want to through the gear away. Maybe boil the hell out of it? Could the BA do that to him? He described it as "Warm, red, and felt like he did the best workout ever in the muscle." Any suggestions? Worth another try after boiling it for 10 minutes? Or not worth the risk? Since its not my money I said get new gear but I am sure he doesn't want to hear that.
 

philosopher

Mecca V.I.P.
VIP
Joined
Jul 12, 2006
Messages
3,058
Points
0
Thanks for the response philosopher, It went away but its weird. He doesn't just want to through the gear away. Maybe boil the hell out of it? Could the BA do that to him? He described it as "Warm, red, and felt like he did the best workout ever in the muscle." Any suggestions? Worth another try after boiling it for 10 minutes? Or not worth the risk? Since its not my money I said get new gear but I am sure he doesn't want to hear that.

Dunno if you can boil that stuff, it could change the structure and/or the effects of it.
After a second thought I know a guy who had te same thing with deca as well. I will ask him which brand he used. I would buy new stuff.
 

Duality

Mecca V.I.P.
VIP
Joined
Feb 14, 2008
Messages
3,522
Points
0
i had this very same thing happen to myself albeit it was only one time. it was in my delt and it was just as you described, very red, swollen, and PAINFUL. it did dissapate within about 4 days or so. but be careful. if this is happening every time he shoots there could be something wrong with the gear. seriously it is far better to be safe than sorry when it comes to this. best of luck to your friend :tiphat:
 

SerbMarko

Mecca V.I.P.
VIP
Joined
Jul 13, 2006
Messages
3,429
Points
0
maybe he's allergic to the oil this company uses?

if the area is hot then its an infection.. maybe the alcohol content is too high? either way that sucks.. tell your buddy to get some better gear next time.
 

Braaq

Mecca V.I.P.
VIP
Joined
Jun 12, 2007
Messages
6,734
Points
0
i had this very same thing happen to myself albeit it was only one time. it was in my delt and it was just as you described, very red, swollen, and PAINFUL. it did dissapate within about 4 days or so. but be careful. if this is happening every time he shoots there could be something wrong with the gear. seriously it is far better to be safe than sorry when it comes to this. best of luck to your friend :tiphat:

That is because you get your crap from Mexico :no:
 

Big04pimpin

Mecca V.I.P.
VIP
Joined
Nov 28, 2006
Messages
1,801
Points
0
That is because you get your crap from Mexico :no:

:keke: My crap is from a china exporter. I am the one who told my buddy how to get it so I kinda feel bad but oh well. I think its an allergic reaction because 2 other buddies used it (same lab) and didn't get the red swollen area. Oh well, I will tell him all the options and hope it works out for the best.
 

Duality

Mecca V.I.P.
VIP
Joined
Feb 14, 2008
Messages
3,522
Points
0
That is because you get your crap from Mexico :no:


well at least i can get ahold of something mister i have a buddy who can get me shit....:keke:......NOT!

and just because it's from mexico doesn't mean its bunk gear. mexico may have shitty water, shitty police, and a shitty economy.... but sometimes there gear aint half bad :gaygay:
 

Braaq

Mecca V.I.P.
VIP
Joined
Jun 12, 2007
Messages
6,734
Points
0
well at least i can get ahold of something mister i have a buddy who can get me shit....:keke:......NOT!

and just because it's from mexico doesn't mean its bunk gear. mexico may have shitty water, shitty police, and a shitty economy.... but sometimes there gear aint half bad :gaygay:

I know :keke:, when I did my cycle years back it was all Mexican gear too. Ahh Quality Vet :tear: why did you have to get busted...
 

Duality

Mecca V.I.P.
VIP
Joined
Feb 14, 2008
Messages
3,522
Points
0
I know :keke:, when I did my cycle years back it was all Mexican gear too. Ahh Quality Vet :tear: why did you have to get busted...

I KNOW!!! fucking operation gear grinder! i wish the DEA would get it's priorities striaght.

:bowhay::bowhay:Quality Vet:bowhay::bowhay: we miss you
 

Flash

New member
Member
Joined
Jan 4, 2007
Messages
77
Points
0
I inject Test E. in my thigh/upper glute and it gets real sore and red but thats due to the oil i believe, if you take benadryl that should help, well for me at least it does. Usually goes away in a couple days. To be honest I only though the places to inject were thigh/butt/shoulder(delt). I dont like injecting in the shoulder because you can hit a nerve real easy if your off by just a little. I dont know about the tri but if I were your friend id take the benadryl for a couple days 2 pills every 4 hours 3 times a day and if that doesnt work id goto the doctor.


also I take testoprim-d (includes test e in it) is your friend taking straight test e or is it the test e + other (like testoprim-d)?
 

Big04pimpin

Mecca V.I.P.
VIP
Joined
Nov 28, 2006
Messages
1,801
Points
0
I inject Test E. in my thigh/upper glute and it gets real sore and red but thats due to the oil i believe, if you take benadryl that should help, well for me at least it does. Usually goes away in a couple days. To be honest I only though the places to inject were thigh/butt/shoulder(delt). I dont like injecting in the shoulder because you can hit a nerve real easy if your off by just a little. I dont know about the tri but if I were your friend id take the benadryl for a couple days 2 pills every 4 hours 3 times a day and if that doesnt work id goto the doctor.


also I take testoprim-d (includes test e in it) is your friend taking straight test e or is it the test e + other (like testoprim-d)?

He is taking straight Test. E. with Deca from another Vial. The red goes away after a few days. He is just keeping with it since it goes away but is keeping a watchful eye on it.
 

Plates1971

New member
Member
Joined
May 19, 2008
Messages
6
Points
0
:keke: My crap is from a china exporter. I am the one who told my buddy how to get it so I kinda feel bad but oh well. I think its an allergic reaction because 2 other buddies used it (same lab) and didn't get the red swollen area. Oh well, I will tell him all the options and hope it works out for the best.

Man have you seen the food and products coming out of China??? You are a brave man!!!! It sounds to me like a local allergic reaction...... Allergic reactions will get red and hot due to the body's response with histamine......is he injecting deep into the muscle??? If he is then something in the brew is caustic to the tissue......one thing about allergic reactions once you respond to one they will continually get worse each time you expose yourself to the offending substance......local area redness one day....next time his throat and eyes may swell shut...then you die. Stop using it...get new stuff and by all means do not get stuff from the Chinese!!!!!:angrydude:
 
Similar threads
Thread starter Title Forum Replies Date
theweapon quad injections Advanced Chemicals 7

Similar threads

Top